| Catalog Number |
0117070 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, a hair was found in the perfix light plug package.There was no patient injury.
Additional Manufacturer Narrative
As reported, a hair was found in the perfix light plug package.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
As reported, a hair was found in the perfix light plug package.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Sample evaluation finds a foreign material (hair) present in the cone of the product blister tray.Based on the sample evaluation conducted, the root cause was confirmed to be manufacturing-related.Awareness notification was provided to all the packaging personnel in the plugs area on event reported, with emphasis on gowning requirements as outlined in the current procedural requirements.Updated fields: b4, g3, g6, h2, h3, h6, h10.Corrected field: h4.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description